# SDR RMXA053120099218

- Difficulty date: May 31, 2009
- Submitted: June 3, 2009
- Operation: Air carrier
- Aircraft: N911MK
- Make and model: Bolkms BK117C2
- Aircraft serial: 9218
- Aircraft time: 54 hours, 235 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Compressor
- Part number: SD7H154616
- Condition: Seized
- Location: A/C Pack
- Part time: 54 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, A SLIGHT 'SQUEAL' NOISE WAS HEARD FOLLOWED BY A BURNED RUBBER ODOR. THE AIR CONDITIONER WAS SWITCHED OFF, THE NOISE QUIT.  ACFT MADE A PRECAUTIONARY LANDING AT A LOCAL AIRPORT. THE AIR CONDITIONER COMPRESSOR HAD LOCKED UP AND BURNED THE DRIVE BELT.
